# SDR QXEA0201829

- Difficulty date: October 31, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,853 hours, 3,389 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEG-WEIGHT ON WHEELS CAUTION LIGHT CYCLES ON AND OFF WHILE IN FLIGHT.  AFTER GEAR DOWN, STILL CYCLED ON AND OFF.  REPAIRED IAW AMM 32-61-06.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
